Doctor insights on:
Migraine Face Tingling
Severe upper back/neck pain causing migraines & face numbness/tingling - slight movement dysfunction. Getting MRI n 2 days. What could be causing this?
Multiple etiologies: It is possible that you have a problem at the junction of your brainstem and cervical spinal cord--a tumor, infection, etc. You could also be having two separate problems--one in the spine and one in the brain. Or you could be having a multifocal problem, such as ms. These are all possibilities--see what the MRI shows. ...Read more
For about 2 weeks now I have been having a cold tingling sensation in my right cheek on my face. Followed by a migraine. Please tell me what this is.
Migraines on the right side of head. excedrin got rid of migraine. few hours later the right side of face is tingling. See doctor? What to do?
On and off tingling in both hands, feet, & face for 6 months after 1st migraine. Clear head MRI. Seen 2 neurologists who found nothing. Chances of MS?
Rubbed my fingers across my brow to soothe a migraine and a very strong shock/tingling/pain happened. What could possibly cause this?
I have this knot in tje back lower part of my head its numb and tingling its worse as i lay on it and now im getting a bad migraine?
Please see a doctor.: This needs an evaluation.Get a more detailed answer ›
The right side of my head hurts (normal migraine for me), but now the right side of my body is tingling. Just part of migraine, or do I call my dr.?
Migraine: Is a serious and complex neurologic disorder. Headache, vertigo, visual disturbances nausea, sensitivity to light or sound, paresthesias and even chest pain may be present during the episodes. If there is a neurologic weakness, the appointment with a neurologist is warranted. Rec. See a neurologist evaluation, management and proper management. ...Read more
Epic migraine currently; is it normal to have tingling/numbness in left side of body with migraine? (hands and lips only)
My doctor prescribed topamax (topiramate) for my migraine. I took 2 tablets (25mg each) stop it now bec of tingling effect.Will it affect if i want to conceive?
Tingling FX: Topamax (topiramate) often causes a feeling of tingling. At this dose the rate is about 18% of all patients. It is normal for this to be worse when the medicine is started, then it subsides. With topamax (topiramate) there is a higher risk of birth defects than without. The risk is about 2-3%. Without topamax (topiramate), the risk of a birth defect for a woman is about 0.5%. Hope that helps! ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Migraines and tingling
- Migraines with numbness and tingling
- Right face numbness and tingling
- Ask a doctor a question free online
- Sides of face tingling
- Tingling sensation in hands and face
- Tingling on one side of the face
- Tingling sensation in face and arms
- Talk to a urgent care specialist online for free